# SDR 0601595518

- Difficulty date: July 12, 2006
- Submitted: July 17, 2006
- Operation: Air carrier
- Aircraft: N518US
- Make and model: Boeing 757251
- Aircraft serial: 23206
- Aircraft time: 64,907 hours, 26,885 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Line
- Condition: Leaking
- Location: Hyd Pump
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: H

## Discrepancy

DURING CRUISE THE RIGHT HYDRAULIC SYSTEM QUANTITY DECREASED TO ZERO AND SYSTEM PRESSURE LIGHT ILLUMINATED.  FLIGHT CONTINUED TO MSP AND LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND A HYDRAULIC PRESSURE LINE AND THE ENGINE DRIVEN PUMP LEAKING.  REMOVED AND REPLACED HYDRAULIC PRESSURE LINE, ENGINE DRIVEN PUMP, AND FILTERS.  THE HYDRAULIC SYSTEM WAS FLUSHED, SERVICED, TESTED AND RETURNED TO SERVICE.
